# SDR AU991103079

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A319-114
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Controller
- Part number: 92CV
- Condition: Failed
- Location: Le Flap
- Component: Cfmint, CFM565A5
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AU) FLIGHT CONTROLS SLATS LOCKED IN-FLIGHT WITH WING TIP BRAKE MESSAGE ON ECAM.  REPLACED RELAYS 92CV AND 96CV.
